# SDR FDEA201202200626

- Difficulty date: February 20, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 70,735 hours, 23,609 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Spar
- Condition: Corroded
- Location: Nr 5 Slat
- Component: Slat
- Component part number: 114N3002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 SLAT LOWER SPAR TO SKIN JOINT ANGLES CORRODED ANGLES ON NR 5 SLAT SPAR SKIN JOINT REPLACED IAW SRM 51-40-02 AND DWG 114N3002.
